# SDR NACA2024030500003

- Difficulty date: March 5, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,333 hours, 19,153 cycles
- Engine: Ge CF680C2B6
- Engine time: 11,632 hours, 3,571 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FAN LINER HAS DAMAGE AT THE 11 OCLOCK POSITION. DEFERRED PER DMI 72-00 ON 3/8/2024 @0125Z REPLACED FAN LINER AT 11 OCLOCK POSITION IAW AMM 72-33-01
